# SDR CA060531023

- Difficulty date: May 24, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Engine: Pwa PT6A27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE, ENGINE OIL PRESSURE WAS REPORTED TO DECREASE ACCOMPANIED BY AN UNCOMMANDED REDUCTION IN POWER.  THE ENGINE WAS SHUT DOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED METALLIC DEBRIS ON THE ENGINE CHIP DETECTOR AND AN INABILITY TO ROTATE.  P&WC WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
